Quick search
Go!

SPLINES FOR THE SET FUNCTIONS


VASILE POSTOLICĂ
Department of Mathematics and Informatics Faculty of Sciences, "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, 600115 Bacău, ROMANIA,
e-mail: vpostolica@ambra.ro

Issue:

SSRSMI, Number 1, Volume XXVIII

Section:

Volume 28, Number 1

Abstract:

Following the multiple possibilities to approximate any set function using proper sequenc-es of countable additive set - functions and our main conclusions given in some previous research works concerning the best approximation, we present the adequate splines for the countable additive set - functions. This work is a sequel by completion of the most im-portant results contained in the corresponding references.

Keywords:

set function, best approximation.

Code [ID]:

SSRSMI201801V28S01A0008 [0004815]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu